Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on locally nilpotent groups of finite rank


Author: Howard Smith
Journal: Proc. Amer. Math. Soc. 92 (1984), 339-341
MSC: Primary 20F19
DOI: https://doi.org/10.1090/S0002-9939-1984-0759649-X
MathSciNet review: 759649
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main subclasses of locally nilpotent groups are considered in conjunction with the extra hypothesis of finite rank or an allied property. These classes are ordered by inclusion, examples being indicated wherever inclusion is proper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F19

Retrieve articles in all journals with MSC: 20F19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759649-X
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society